Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
11 p, 385.7 KB A note on covers of fibred hyperbolic manifolds / Los, Jérôme (Aix-Marseille Université) ; Paoluzzi, Luisa (Aix-Marseille Université) ; Salgueiro, António (Universidade de Coimbra. Department of Mathematics)
For each surface S of genus g > 2 we construct pairs of conjugate pseudo-Anosov maps, ϕ1 and ϕ2, and two non-equivalent covers pi : S˜ −→ S, i = 1, 2, so that the lift of ϕ1 to S˜ with respect to p1 coincides with one of ϕ2 with respect to p2. [...]
2017 - 10.5565/PUBLMAT6121707
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 517-527 (Articles)  
28 p, 464.9 KB Hyperbolic Knots And Cyclic Branched Covers / Paoluzzi, Luisa (Université de Bourgogne)
We collect several results on the determination of hyperbolic knots by means of their cyclic branched covers. We construct examples of knots having two common cyclic branched covers. Finally, we briey discuss the problem of determination of hyperbolic links.
2005 - 10.5565/PUBLMAT_49205_01
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 257-284  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.